| Model Number |
3771 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had their system explanted on an (b)(6) 2026 for an unknown reason.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.